30
views
0
recommends
+1 Recommend
0 collections
    0
    shares
      • Record: found
      • Abstract: not found
      • Article: not found

      Cardiac arrest following regional anesthesia with etidocaine or bupivacaine.

      Anesthesiology

      Acetanilides, adverse effects, Anesthesia, Conduction, Bupivacaine, administration & dosage, toxicity, Dose-Response Relationship, Drug, Etidocaine, Heart Arrest, chemically induced, therapy, Heart Massage, Humans, Injections, Intravenous, Seizures, Tachycardia

      Read this article at

      ScienceOpenPubMed
      Bookmark
          There is no author summary for this article yet. Authors can add summaries to their articles on ScienceOpen to make them more accessible to a non-specialist audience.

          Related collections

          Author and article information

          Journal
          484889

          Comments

          Comment on this article